Alert archive / New Mexico / Wind Advisories in 2006
Wind Advisory 10, NWS El Paso, TX
NWS El Paso, TX issued this wind advisory at May 22, 2006, 3:35 PM MDT. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- May 22, 2006, 3:35 PM MDT (21:35 UTC)
- Expired
- May 22, 2006, 9:00 PM MDT
- In force
- 5 hr
- Issued by
- NWS El Paso, TX
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KEPZ 222135 NPWEPZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 335 PM MDT MON MAY 22 2006 ...WIND ADVISORY THIS AFTERNOON AND EVENING FOR SOUTHWESTERN NEW MEXICO AND FAR WEST TEXAS... ...A BLOWING DUST ADVISORY IS IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR SOUTHWESTERN NEW MEXICO AND FAR WEST TEXAS... .AN UPPER LEVEL TROUGH AND A TIGHTENING PRESSURE GRADIENT WILL CAUSE STRONG SOUTHWEST WINDS OVER THE AREA THIS AFTERNOON AND EVENING. THE STRONG WINDS WILL CAUSE AREAS OF BLOWING DUST...MAINLY OVER DUST PRONE AREAS OF THE LOWLAND DESERT THIS AFTERNOON AND EVENING. WINDS WILL SLOWLY DIMINISH THIS EVENING. NMZ022-023-030>032-TXZ055-230300- /O.NEW.KEPZ.DU.Y.0003.060522T2135Z-060523T0300Z/ /O.NEW.KEPZ.WI.Y.0010.060522T2135Z-060523T0300Z/ SOUTHWEST MOUNTAINS/LOWER GILA REGION-SIERRA COUNTY LAKES REGION- SOUTHWEST DESERT/BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN- SOUTHERN DESERT-EL PASO- INCLUDING THE CITIES OF...SILVER CITY...TRUTH OR CONSEQUENCES... LORDSBURG...DEMING...LAS CRUCES...EL PASO 335 PM MDT MON MAY 22 2006 ...BLOWING DUST ADVISORY IN EFFECT UNTIL 9 PM MDT THIS EVENING... ...WIND ADVISORY IN EFFECT UNTIL 9 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS ISSUED A BLOWING DUST ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM MDT THIS EVENING. A WIND ADVISORY HAS ALSO BEEN ISSUED. THIS WIND ADVISORY IS IN EFFECT UNTIL 9 PM MDT THIS EVENING. STRONG SOUTHWEST WINDS OVER THE AREA THIS AFTERNOON AND EVENING SUSTAINED AT 25 TO 35 MPH WITH GUSTS AS HIGH AS 45 MPH. THE STRONG WINDS WILL CAUSE AREAS OF BLOWING DUST...MAINLY OVER DUST PRONE AREAS OF THE LOWLAND DESERT THIS AFTERNOON AND EVENING. VISILBILITY WILL BE REDUCED TO GENERALLY LESS THAN 3 MILES AND LOCALLY UNDER 1 MILE IN BLOWING DUST. WINDS AND DUST WILL SLOWLY DIMINISH THIS EVENING. A BLOWING DUST ADVISORY MEANS THAT BLOWING DUST WILL RESTRICT VISIBILITIES. TRAVELERS ARE URGED TO USE CAUTION. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ PARK
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS El Paso, TX wrote its last area forecast discussion before this wind advisory went out at May 22, 3:03 PM MDT, 32 minutes earlier.
Area forecast discussion, May 22, 3:03 PM MDT, 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 303 PM MDT MON MAY 22 2006 .SYNOPSIS...A FAST MOVING LOW PRESSURE SYSTEM FROM THE PACIFIC...WILL BRING GUSTY SOUTHWEST WINDS ACROSS SOUTHERN NEW MEXICO AND THE BORDERLAND THIS AFTERNOON THROUGH EARLY THIS EVENING. THESE WINDS COULD CAUSE AREAS OF BLOWING DUST FOR LOWER ELEVATIONS ACROSS FAR SOUTHWESTERN NEW MEXICO. THE LOW PRESSURE WILL HEAD NORTHEAST OUT OF THE REGION LATER TONIGHT...FOLLOWED BY A DRIER WEATHER PATTERN FROM THE WEST AND SOUTHWEST BEGINNING TOMORROW. THE DRY PATTERN WILL CONTINUE THROUGH THE WEEKEND...AS HIGH PRESSURE BUILDS ACROSS THE AREA AND MOVES SLOWLY EAST INTO THE SOUTHERN PLAINS NEXT WEEK. && .DISCUSSION...ACTIVE PATTERN ACROSS THE U.S.A WITH STRONG UPPER LEVEL RIDGE THE CENTRAL PLAINS...AND FULL LATITUDE TROUGH ALONG THE WEST COAST. LOW PRESSURE DEVELOPING OFF THIS TROUGH NEAR SOUTHERN CALIFORNIA...IS CURRENTLY HEADING NORTHEAST ACROSS ARIZONA AND THE FOUR CORNERS. THIS FEATURE IS WEAKENING...AND THE MAIN IMPACT WITH ITS PASSAGE WILL BE GUSTY SOUTHWEST WINDS AT LEAST THE REST OF THIS AFTERNOON. WITH TEMPS IN THE 90S ACROSS THE LOWLANDS AND REPORTED WINDS GUSTING TO 38 KTS UPSPREAM IN DOUGLAS AZ...BLOWING DUST IS A POSSIBILITY FOR OUR NECK OF THE WOODS. DUST PRONE AREAS SUCH AS SECTIONS OF INTERSTATE 10 FROM EL PASO TO LAS CRUCES...TO LORDSBURG MAY SEE REDUCED VISIBILITIES. WINDS WILL LIKELY PERSIST INTO EARLY THIS EVENING...ESPECIALLY ALONG IMMEDIATE EAST SLOPES OF AREA MOUNTAINS. ATTM...DO NOT EXPECT THESE WINDS TO LAST THROUGH THE NIGHT WTIH NO PRONOUNCED SUBSIDENCE INVERSIONS FORECAST NEAR MOUNTAIN TOPS IN OUR AREA. THIS TROUGH ALSO HAS A STRONG NEGATIVE TILT AND IN ADDITION...THE RIGHT FRONT QUADRANT OF A 100KT MAX HEADS ACROSS THE AREA AT THIS TIME. THUS WILL KEEP MENTION OF ISOLATED THUNDERSTORMS EARLY THIS EVENING FOR HIGHER ELEVATIONS IN THE GILA WILDERNESS. EXTENDED LOOKS DRY FOR ALL BUT THE SACS LATER NEXT WEEK...AS SOUTHEAST WINDS MAY TRY TO ADVECT SOME MOISTURE UP FROM SOUTHERN TEXAS. WITH THIS...HAVE INCLUDED MENTION OF ISOLATED TSTMS ACROSS HIGHER REACHES OF THE SACS FOR THAT TIME. && .AVIATION...GUSTY SOUTHWEST WINDS REMAINDER OF THIS AFTERNOON THROUGH EARLY EVENING ACROSS ALL TAF SITES AND TWEB RTES. A WIND ADVISORY IS IN EFFECT FOR KELP FROM 1600L TODAY TO 2200L TONIGHT. WINDS WILL CAUSE LL MECH TURBC...ESPECIALLY ALONG AND IMMEDIATELY EAST OF AREA MOUNTAINS. WINDS MAY ALSO CAUSE BLOWING DUST FOR REDUCED VISIBILITIES AS LOW AS IFR IN SPOTS. && .PRELIMINARY POINT TEMPS/POPS... EL PASO 67 91 63 95 65 / 0 0 0 0 0 SIERRA BLANCA TX 65 88 56 92 61 / 10 0 0 0 0 LAS CRUCES 60 90 59 95 59 / 0 0 0 0 0 ALAMOGORDO 59 87 56 96 56 / 10 0 0 0 0 CLOUDCROFT 48 63 44 69 47 / 10 0 0 0 0 TRUTH OR CONSEQUENCES 62 89 56 92 61 / 0 0 0 0 0 SILVER CITY 51 78 53 84 52 / 10 0 0 0 0 DEMING 57 87 57 92 58 / 0 0 0 0 0 LORDSBURG 57 85 57 92 59 / 0 0 0 0 0 && .EPZ WATCHES/WARNINGS/ADVISORIES... BLOWING DUST ADVISORY THIS EVENING FOR NMZ022>023-030>032 BLOWING DUST ADVISORY THIS EVENING FOR TXZ055 HIGH WIND ADVISORY THIS EVENING FOR NMZ022>023-030>032 HIGH WIND ADVISORY THIS EVENING FOR TXZ055 TRIPOLI
Hazardous weather outlook, May 22, 6:00 AM MDT, 9 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 600 AM MDT MON MAY 22 2006 NMZ022>025-030>032-TXZ055-056-221830- SOUTHWEST MOUNTAINS/LOWER GILA REGION-SIERRA COUNTY LAKES REGION- TULAROSA BASIN/SOUTHERN DESERT-SOUTHERN SACRAMENTO MOUNTAINS- SOUTHWEST DESERT/BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN- SOUTHERN DESERT-EL PASO-HUDSPETH- 600 AM MDT MON MAY 22 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NEW MEXICO...SOUTHWEST NEW MEXICO AND SOUTHWEST TEXAS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. BREEZY TO GUSTY WINDS OF 20 TO 25 MPH WITH GUSTS TO 35 MPH BY MONDAY AFTERNOON WILL FURTHER AGGRAVATE AN ALREADY VERY HIGH FIRE DANGER. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. FIRE DANGER WILL STILL REMAIN HIGH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. NOVLAN
The office that day
Everything else NWS El Paso, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 22, 3:35 PM MDT | Blowing Dust Advisory | EPZ | 5 hr |
Nearby
Wind Advisories in New Mexico, 2006Wind Advisories in Texas, 2006Every wind advisory in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.